# SDR AWXA200300604

- Difficulty date: May 13, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 1 INCH CRACK WAS FOUND AT RIVET HOLE ON INTERNAL FUSELAGE CENTER WEB BS 706, BL 0. MAINTENANCE REMOVED CRACKED AREA OF CENTER WEB BS 706, BL 0; FABRICATED A NEW REPLACEMENT SECTION OF WEB AND FILLER PLATES; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-2, FIG. 1.
